# SDR DALA2022110107082

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 23,779 hours, 9,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY PATH LIGHTS BETWEEN SEAT 33D-37D AND R2 DOOR LIGHTS INOP. R/R RT AFT EMERGENCY LIGHT BATTERY PACK ABOVE AFT GALLEY IAW B737 AMM 33-51. OPS CHECK OF EMERGENCY LIGHTS GOOD.
